# SDR DALA2015122907752

- Difficulty date: December 26, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 38,185 hours, 32,802 cycles
- System (JASC): 5220 · Emergency Exits
- Part: D-Ring
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR EMERGENCY EGRESS DETACH CABLE/RING BROKEN OFF.  REMOVED DOOR, INSTALLED NEW CABLE FOR D-RING.  OPERATION CHECKS OK.
